# SDR ASMF200907003

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 17,551 hours, 9,297 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Module
- Part number: 8300005604
- Part serial: 5568
- Condition: Burned
- Location: Windshield
- Part time: 17,551 hours, 9,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED DUE TO OVERHEAT LIGHT TURNED ON AND RT WINDSHIELD ASSY BROKEN AT 17,000 FEET. MX REPLACED THE WINDOW HEAT CONTROL MODULE AND RT WINDSHIELD ASSY IAW MM 30-41-11 AND 56-11-11, TESTED CORRECT.  OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 51,400 KILOGRAMS AND THE MAXIMUM LANDING WEIGHT IS 58,059 KILOGRAMS.
